# SDR QXEA0102167

- Difficulty date: December 12, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT WING FUEL PANEL 74B APERTURE HAS FRETTING CORROSION.  REPAIRED IAW FOKKER SRM 57-13-01 AND 57-01-01, PAGE 5.
